Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On SCH and the approachability property


Authors: Moti Gitik and Assaf Sharon
Journal: Proc. Amer. Math. Soc. 136 (2008), 311-320
MSC (2000): Primary 03E35, 03E55
Published electronically: October 12, 2007
MathSciNet review: 2350418
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a model of $ {}^\neg SCH +^\neg AP +$ (Very Good Scale). This answers questions of Cummings, Foreman, Magidor and Woodin.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E35, 03E55

Retrieve articles in all journals with MSC (2000): 03E35, 03E55


Additional Information

Moti Gitik
Affiliation: School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv 69978, Israel
Email: gitik@post.tau.ac.il

Assaf Sharon
Affiliation: School of Mathematical Sciences, Raymond and Beverly Sackler Faculty of Exact Sciences, Tel Aviv University, Ramat Aviv 69978, Israel
Address at time of publication: Department of Mathematics, University of California, Irvine, California 92717
Email: sharona@math.uci.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-08716-3
PII: S 0002-9939(07)08716-3
Received by editor(s): April 17, 2005
Received by editor(s) in revised form: December 5, 2005, and March 14, 2006
Published electronically: October 12, 2007
Additional Notes: The authors are grateful to John Krueger, James Cummings and the referee for their remarks and corrections
Communicated by: Julia Knight
Article copyright: © Copyright 2007 American Mathematical Society